Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Got back from the ER.. *posted pictures*

Posted by on Mar. 8, 2009 at 4:35 PM
  • 5 Replies

We took Kyle into the ER this afternoon. He had a rash yesterday, but it wasn't that bad. We put him to bed. Then when he woke up this morning it was TERRIBLE, he's literally red right now, it's EVERYWHERE, even ALL OVER his little face. They said he has a bad allergic reaction to amoxicillin (we've been giving it to him for an ear infection). They gave him benedryl and a steriod medicine. He finally fell asleep after a long night of fussing from being so itchy. Hopefully this rash starts to clear up now!!

Poor baby :(

Here are some pictures before the rash got EVEN WORSE.

And this was before it was WORSE...seriously...his whole back is now red :(

STUPID AMOXICILLIN!! :(

preview image

by on Mar. 8, 2009 at 4:35 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
Mama2onelilboy
by on Mar. 8, 2009 at 4:37 PM

hes lucky thats how he reacted my allergy to that is so bad it would kill me 

heartsandskulls
by on Mar. 8, 2009 at 4:37 PM

my dd is allergic to amoxicillin to. i thought she had the chicken pox but it was an allergice reaction. we stopped giving it to her and it went away.. sorry you had to find out the hard way, i know its scary

pregnancy week by week
Mom2LiamNMolly
by on Mar. 8, 2009 at 4:37 PM

((((((Hugs)))))) I hope he is on the mend!

That happened to Liam... but they said it was the z-pack they gave him that caused the rash.... but then his Pedi said it was not the z-pack (and actually he just finished another one with NO reaction) but Roseola... so we were never really sure.. the benny seemed to clear him up, though...

                       i-love-my-irish-kids.gif
Stefanie - Mom to Irish Twins Liam Patrick and Molly Kate

jennifer16
by on Mar. 8, 2009 at 4:39 PM

How scary. I hope he feels better soon!!!

krista778
by on Mar. 8, 2009 at 5:05 PM

Your lucky it was only a rash. My sister is allergic to Penicillin and all its counterparts like amoxicillin. It makes her really sick and her throat starts closing. Not fun. Hope he feels better soon!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)